" THIS MEDICINE CAUSE a rash severe Itchy u0026 HEARTBURN sERIOUS. I was given the drug at diagnosis with a peritonsillar abscess. My condition presented as a very serious wound throat on one side of my throat. In fact, my tonsils were removed when I was a child. My condition improved immediately and then the sore throat is back from the other side. 4:00 a.m. ET severe heartburn while taking the med, but the instructions told the end of the full prescription, so I kept taking the drug as the sore throat did not disappear. I have put up with heartburn. After six days of the dose of 7 days has erupted in a harsh red, hot, itchy rash all over her body, scalp and arms and I still have heartburn. I go to another doctor today to try and get some relief to this rash. I also diarrhea and the beginnings of a vaginal yeast infection. Do not take this medication. - The horrible side effects of this medicine are worse than MRSA. I am on day 7 of 14. Having read all the reviews I guess I am done with her. It is 4:00 ET heartburn is like nothing I 've ever felt. Stomach pains, numb teeth, headaches, dizziness. Thank the Lord, I work at home. "
-- Art T.
" It looks like what I hear Redd and it should work. My doc has put me on this today along Differin gel, we'll see. Anything I should avoid or not do it cuz? "